# SDR ERAA085144

- Difficulty date: February 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N575EH
- Make and model: Skrsky S76A
- Aircraft serial: 760366
- Aircraft time: 1,956 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: 3055
- Condition: Debonded
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOUBLER DEBONDING, WORN. SENT TO CTI.  INSPECTED PER SA 4047-76-5 REV 11; MODIFIED EXTERNAL DOUBLERS PER RS-017-1; REPLACED ABRASION STRIP PER RS-005N-III; REPAIRED KEVLAR PER PROCEDURE NR 2 AND 18 -1 PLY; REFINISHED PER DRAWING NR 76150-09043; STATIC BALANCE PER RS-005N-VI.
